# SDR 08FDEA01569

- Difficulty date: April 25, 2008
- Submitted: April 25, 2008
- Operation: Air carrier
- Aircraft: N661FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 760
- Aircraft time: 19,409 hours, 10,296 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5361252410000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, FR 15B TO FR 18, LBL 38, SEAT TRACK CORRODED.  REMOVED DAMAGED SEAT TRACK IAW SRM 51-40-21.  RECEIVED NEW SEAT TRACK   P/N A5361252410000,  PO 617268.2.  LOCATED; DRILLED & INSTALLED IAW SRM 51-40-  21 & 51-72-13.
